# SDR SB08038

- Difficulty date: June 1, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - MAINTENANCE REPORTED THE EMERGENCY LIGHTS ON SEAT ROWS 21, 22, 23 AND 24 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK/CHARGER ASSEMBLY LOCATED IN THE AFT GALLEY CEILING, LEFT-HAND SIDE, PER MM 33-51-51.  OPERATIONAL CHECK GOOD.
